# SDR CA190227001

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35289
- Condition: Corroded
- Location: Bs 610 - 621
- Part time: 36,324 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 4 EA BETWEEN FS610 - FS621 FLOOR BEAM END FITTINGS HAVE CORROSION AT NUT-PLATE LOCATIONS (TC# 20190227001)
